I am almost 20 years old so a baby would not be ideal right now. I cannot get myself to keep calm about this. On June 1st (about 8 weeks ago) was the last time I had sex. It was using the pull out method, and the day after the sex I missed two pills. Once I realized what I had done, I made up the pills appropriately. The insert in my pill pack (I am on Junel FE by the way), said to use a backup method for the next 7 days. Well, I didn't even have sex the next 7 days. As a matter of fact, I haven't had sex since then. However, I know what can happen with unprotected sex and missed pills so I have been taking prego tests like it's my job.
I am on my 2nd pack of pills since the unprotected sex. My period last month was lighter than normal (bright red blood, lasting about 1 day with no cramping) and had about a week and a half of brown discharge leading up to it. Of course I googled my symptoms and found that a light period could mean pregnancy. I thought that the brown spotting may have been implantation spotting but the time from when I had sex to when the spotting began just doesn't add up.
I have taken 5 pregnancy tests since the unprotected sex, my most recent one was a little over a week ago (if i were pregnant, I would have been about 6 weeks pregnant when I took this test). It was a negative clearblue digital. The other tests were negative First Response. Both the ClearBlue and the First Response tests were early detection ones.
SO here I am on my second pack of pills since the unprotected sex, 4 pills away from my placebo (inactive) pills, and I started brown spotting again. It has gone away for now, but I am so frustrated and confused as to what this is!! I have one ClearBlue digital test left, but I don't know if I want to take it yet.
Does this sound like pregnancy or just pill side effects? I've been on the pill for about 1 and a half years.
The reason I am still considering pregnancy is because I have seen so many forums talking about how their home pregnancy tests didn't test positive until (insert insane time frame here...8 weeks...4 months...)
FREAKING OUT. Please help and give me some insight :/
Side note... since the missed pills I have been taking my pills like clockwork. Never missed one, always on time.
I was on the depo shot for 3 years, and had the same brown gunk for the first year and a half every now and then. When I asked my doctor, he said it was pretty normal on any kind of birth control. Btw, be careful not to miss a pill. If you can't remember to take it everyday, try the depo shot. It worked amazingly for me and had very little side effects.